# SDR 2005FA0000200

- Difficulty date: January 20, 2005
- Submitted: March 4, 2005
- Operation: General aviation
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Fire Bottle
- Part number: V651554
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PORTABLE FIRE EXT NOZZLE WAS FOUND TO BE LOOSE AND BOTTLE COMPLETELY DISCHARGED.  REMOVED NOZZLE FROM BOTTLE AND FOUND NOZZLE AND BOTTLE THREADS CORRODED.  ALSO, NOZZLE TO BOTTLE O-RING SEAL DETERIORATED.  POSSIBLE CAUSE OF DEFECT COULD BE IMPROPER TORQUE VALUE USED DURING BOTTLE ASSEMBLY.
